Vol. 15, No. 1, 2022

Download this article
Download this article For screen
For printing
Recent Issues

Volume 15, 1 issue

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 8 issues

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Author Index
Coming Soon
 
Other MSP Journals
Milnor invariants of sorting networks

Maxim Arnold and Christian Kondor

Vol. 15 (2022), No. 1, 39–54
Abstract

We investigate Milnor invariants of various braids arising from the signed sorting networks.

Keywords
Milnor invariants, sorting networks, permutahedron
Mathematical Subject Classification 2010
Primary: 05E15, 20F36, 68P10
Milestones
Received: 7 July 2019
Revised: 12 July 2021
Accepted: 30 July 2021
Published: 14 March 2022

Communicated by Kenneth S. Berenhaut
Authors
Maxim Arnold
Department of Mathematical Sciences
The University of Texas at Dallas
Richardson, TX
United States
Christian Kondor
Department of Mathematical Sciences
The University of Texas at Dallas
Richardson, TX
United States